Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1616–1624 (Mi de436)  

On the theory of generalized characteristic numbers

L. A. Chelysheva

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (967 kB)

Bibliographic databases:
UDC: 517.917
Received: 20.02.1967

Citation: L. A. Chelysheva, “On the theory of generalized characteristic numbers”, Differ. Uravn., 4:9 (1968), 1616–1624

Citation in format AMSBIB
\Bibitem{Che68}
\by L.~A.~Chelysheva
\paper On the theory of generalized characteristic numbers
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1616--1624
\mathnet{http://mi.mathnet.ru/de436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235229}
\zmath{https://zbmath.org/?q=an:0181.09903}


Linking options:
  • http://mi.mathnet.ru/eng/de436
  • http://mi.mathnet.ru/eng/de/v4/i9/p1616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022